# SDR AALA20140630008

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 51,720 hours, 6,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHT AT RT NR 2 DOOR INOPERATIVE.  SECURED LOOSE CONNECTOR & REPLACED LAMP FOR CEILING EMER LIGHT AT RT NR 2 DOOR.  OPERATIONS CHECKED NORMAL.
